RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Grekov, Andrei Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:4
Abstract pages:52
References:9
E-mail:

http://www.mathnet.ru/eng/person139018
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. Grekov, A. Zabrodin, A. Zotov, “Supersymmetric extension of qKZ-Ruijsenaars correspondence”, Nuclear Phys. B, 939 (2019),  174–190  mathnet  isi  scopus
2. A. M. Grekov, E. I. Dotsenko, “Real forms of elliptic integrable systems”, TMF, 199:1 (2019),  47–59  mathnet  elib; Theoret. and Math. Phys., 199:1 (2019), 513–524  isi  scopus
2018
3. A. Grekov, A. Zotov, “On $R$-matrix valued Lax pairs for Calogero–Moser models”, J. Phys. A, 51 (2018), 315202, 26 pp.  mathnet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019